Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Errata to “Table of the zeros of the Legendre polynomials of order 1-16 and the weight coefficients for Gauss' mechanical quadrature formula”


Authors: Arnold N. Lowan, Norman Davids and Arthur Levenson
Journal: Bull. Amer. Math. Soc. 49 (1943), 939
DOI: https://doi.org/10.1090/S0002-9904-1943-08073-1
Original Article: Bull. Amer. Math. Soc. 48 (1942), 739-743.
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1943-08073-1